2012-11-01

Loosing it (my mind)

The last few weeks I started avoiding things. Prearranged phone calls, appointments, reading emails, answering phones, telling anyone that things were getting out of hand...

I'm in bed now. I took PTO for the rest of the week when I went all shaky and fuzzy around the edges. It was low blood sugar, I think, in combination with no sleep and missing out o the Seroquel and, not eating and trying to replenish all the fluids I am loosing due to the laxatives (prep for colonoscopy, I am a binger, but I have never been a purger).

The 4 sores on my tongue have combined in to two bigger ones. The biggest one is a white crater and it sort of itches painfully deep inside. Not a rash anyways, nothing that'd require the oncall dermatologist.

I am not cleaning, or getting dressed, or going to work, or out. I am trying to be meticulous with the meds just because. I take Lorazapam now and then but mostly I feel numb and dazed. I thought it was changing, I was catching up getting in control, maybe I were, but it's gone again. I know staying in bed makes it worse, but I am too tired to do anything else.

No comments:

Post a Comment